# SDR 96ZZZX937

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6878L
- Make and model: Cessna 402C
- Aircraft serial: 402C0607
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Barrel Assy
- Part number: 51411035
- Condition: Cracked
- Location: Lt Mlg
- Part time: 11,549 hours
- Component: 51411011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION BARREL ASSY CRACKED AT THE TORQUE LINKS/LUGS AND IS COVERED BY CESSNA SB MEB 89-2.  SUSPECT WORN OUT OF ROUND TORQUE LINKS/LUGS AND TORQUE LINK BUSHINGS CAUSING SEVERE MLG SHIMMY.
